# SDR ASAA2023083145604

- Difficulty date: August 31, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,305 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367151000100
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 242HF HAS DAMAGED UPPER SKIN GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BOARD 242HF AT FR36 TO FR42 RBL51.5 TO RBL69.0 IAW A320 AMM 53-00-000-801-A
